Volume 30, Number 1
Previous Issue Next Issue

J. Comp. Math., 30 (2012), pp. 1-1.

Full PDF 987 3729 Abstract

Mingkang Ni & Limeng Wu

10.4208/jcm.1110-m11si07

J. Comp. Math., 30 (2012), pp. 2-13.

Preview Full PDF 978 3867 Abstract

Sergey Dolgov, Boris N. Khoromskij, Ivan Oseledets & Eugene E. Tyrtyshnikov

10.4208/jcm.1110-m11si08

J. Comp. Math., 30 (2012), pp. 14-23.

Preview Full PDF 982 3856 Abstract

Liping Zhang, Liqun Qi & Yi Xu

10.4208/jcm.1110-m11si09

J. Comp. Math., 30 (2012), pp. 24-33.

Preview Full PDF 977 3865 Abstract

Xuansheng Wang, Xiaoyao Xie & Linzhang Lu

10.4208/jcm.1110-m11si10

J. Comp. Math., 30 (2012), pp. 34-46.

Preview Full PDF 1147 3893 Abstract

Wen Li & Xiaoshan Chen

10.4208/jcm.1110-m11si11

J. Comp. Math., 30 (2012), pp. 47-58.

Preview Full PDF 983 3777 Abstract

Tatyana Luzyanina & Gennady Bocharov

10.4208/jcm.1110-m11si12

J. Comp. Math., 30 (2012), pp. 59-79.

Preview Full PDF 1130 3816 Abstract

Wei Wang & Michael K. Ng

10.4208/jcm.1110-m11si13

J. Comp. Math., 30 (2012), pp. 80-100.

Preview Full PDF 1002 3936 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard